MAUDE Adverse Event Report: ALPHATEC SPINE INC TI POLYAXIAL PEDICLE SCREW - 6.5 MM X 40 MM (TI-6AI-4V ELI); PEDICLE SCREW SPINAL SYSTEM

ALPHATEC SPINE INC TI POLYAXIAL PEDICLE SCREW - 6.5 MM X 40 MM (TI-6AI-4V ELI); PEDICLE SCREW SPINAL SYSTEM
Model Number 62065-40
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is not possible.The explanted zodiac set screw has been discarded by the user facility.Neither the identifying lot number or original implant date have been provided.
 
Event or Problem Description
Revision surgery was conducted on (b)(6) 2016 to remove and replace a zodiac set screw at the t8.The set screw which had become disengaged from the polyaxial screw, was removed from the patient without issue.

Brand Name
TI POLYAXIAL PEDICLE SCREW - 6.5 MM X 40 MM (TI-6AI-4V ELI)
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key5692534
Report Number2027467-2016-00033
Device Sequence Number13500303
Product Code KWP
UDI-Device Identifier00844856003019
UDI-Public00844856003019
Combination Product (Y/N)N
PMA/510(K) Number
K033090
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number62065-40
Device Catalogue Number62065-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2016
Initial Report FDA Received Date06/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR